Are you L Bailly?

Claim your profile

Publications (4)0.99 Total impact

  • [show abstract] [hide abstract]
    ABSTRACT: The authors report the case of a 34-year old woman with no previous cardiovascular disease who was admitted to hospital for acute ischaemia of the right arm due to embolism, preceded by two episodes of pain and tingling of the left arm related to subacute ischaemia. After right embolectomy, with no possibility of controlateral disobliteration an effective anticoagulation, no cardiac source of embolism could be found; However, transoesophageal echography showed a large mobile thrombus in the aortic arch implanted just before the origin of the left subclavian artery. The only explanation for embolism to the right arm was a retro-oesophageal subclavian artery which was confirmed by scanner. Doppler and arteriography. These investigations, however, did not allow visualisation of the aortic thrombus. In view of the risk of recurrent embolism, a thrombectomy was performed without cardiopulmonary bypass, associated with correction of the vascular abnormality with no complications. This case shows that oesophageal echography is a useful investigation in the work up of acute arterial obstruction in young patients with no cardiac disease.
    Archives des maladies du coeur et des vaisseaux 11/1996; 89(10):1317-21. · 0.40 Impact Factor
  • [show abstract] [hide abstract]
    ABSTRACT: The authors report a case of closed trauma of the thorax, complicated after a symptom-free period by acute pericarditis, combined with pleural effusion. The clinical outcome was favorable and the pericardial effusion, which was considerable at the first ultrasound scan, spontaneously recovered fully. The incidence of this delayed complication of closed trauma of the thorax is unknown. Its mechanism, related to that of the Dresler syndrome and post-pericardiotomy syndrome differs from that of initial hemopericardium which is of mechanical origin. This case highlights the capital importance of ultrasound in the diagnosis and assessment of cardiac complications of thoracic trauma.
    Annales de Cardiologie et d Angéiologie 06/1993; 42(5):253-5. · 0.30 Impact Factor
  • [show abstract] [hide abstract]
    ABSTRACT: The authors report a case of anaphylactic shock complicated by coronary spasm and infarction attributed to glafenine medication in a 43-year-old male patient. The outcome was positive and coronary angiography showed healthy coronary vessels. The ergonovine maleate was negative. A review of the literature confirms the rarity of this complication of anaphylactic shock and study the ECG changes induced by this type of reaction and to analyze the mechanisms responsible for this coronary spasm in this situation. These consists basically of histamine release and prostaglandin-synthesis inhibition.
    Annales de Cardiologie et d Angéiologie 11/1992; 41(8):433-5. · 0.30 Impact Factor
  • [show abstract] [hide abstract]
    ABSTRACT: The authors report a case of acute cardiac failure linked to 5 fluoro-uracil. The toxicity seen most commonly involves ischemia. The pathophysiological mechanisms are discussed as well as the role played by pharmacokinetic characteristics in the occurrence of adverse reactions. 5 fluoro-uracil (5 FU) is a compound widely used in the treatment of ENT, breast and gastrointestinal carcinomas. The finding of dose-effect relationship may lead the clinician to use different modes of administration. Continuous administration at high dose 3 g/m2/day from D1 to D5) in combination or not with cisplatin, or continuously at low dose (300 mg/m2/day from D1 to D31) can reduce hematopoietic toxicity but, in contrast, increases gastrointestinal toxicity.
    Annales de gastroentérologie et d'hépatologie 01/1992; 28(3):117-9.